The radius, diameter and chromatic number of some zero divisor graph

Document Type : Research Paper

Authors

Department of Mathematics, College of Education for Pure Science, University of Babylon, Babylon, Iraq

Abstract

In this work, the radius, diameter and a chromatic number of zero divisor graph of the ring $Z_n$  for some n are been determined. These graphs are ${\Gamma }\left(Z_{p^2q^2}\right)$,  ${\Gamma }\left(Z_{p^2}\right)$, ${\Gamma}\left(Z_{pq}\right)$, ${\Gamma }\left(Z_{p^3}\right)$, ${\Gamma }\left(Z_{p^2q}\right)$ and ${\Gamma }\left(Z_{pqr}\right)$. Furthermore, the largest induced subgraph isomorphic to complete subgraph in the graph ${\Gamma }\left(Z_{p^3}\right)$  and $\mathit{\Gamma}(p^2q)$ are calculated.

Keywords

[1] M.A. Abbood, A.A. AL-Swidi and A.A. Omran, Study of some graphs types via soft graph, ARPN J. Eng. Appl.
Sci. 14 (Special Issue 8) (2019) 10375–10379.
[2] K.S. Al’Dzhabri, A.A. Omran and M.N. Al-Harere, DG-domination topology in Digraph, J. Prime Res. Math.
17(2) (2021) 93–100.
[3] I. Beck, Coloring of commutative rings, J. Algebra 116 (1988) 208–226.
[4] C. Berge, The Theory of Graphs and its Applications, Methuen and Co., London, 1962.
[5] G. Chartrand and L. Lesniak, Graphs and Digraphs, Chapman & Hall/CRC, 2005.
[6] F. Harary, Graph Theory, Addison-Wesley, Reading, Mass., 1969.
[7] T.W. Haynes, S.T. Hedetniemi and P.J. Slater, Fundamentals of Domination in Graphs, Marcel Dekker, New
York, NY, USA, 1998.
[8] F. Harary, Graph Theory, Addison-Wesley Reading MA, USA, 1969.
[9] H.F. Ghazi, A.A. Omran, Domination of some zero divisor graph and its complement, Third Int. Sci. Conf.
ICCEPS, 2021.
[10] A.A. Omran and H.F. Ghazi, Some properties of zero divisor graph in the ring Zn for some n, AIP Conf. Proc.
2019.
[11] T.A. Ibrahim and A.A. Omran, Restrained whole domination in graphs, J. Phys. Conf. Ser. 1879 (2021) 032029.
[12] A.A. Jabor and A.A. Omran, Topological domination in graph theory, AIP Conf. Proc. 2334(1) (2021) 020010).
[13] S.S. Kahat, A.A. Omran and M.N. Al-Harere, Fuzzy equality co-neighborhood domination of graphs, Int. J.
Nonlinear Anal. Appl. 12(2) (2021) 537–545.
[14] A.A. Omran and M.M. Shalaan, Inverse Co-even Domination of Graphs, IOP Conf. Ser. Mater. Sci. Eng. 928
(2020) 042025.
[15] A. A. Omran and T. A. Ibrahim, Fuzzy co-even domination of strong fuzzy graphs, Int. J. Nonlinear Anal. Appl.
12(2021) No. 1, 727-734.
[16] M.M. Shalaan and A.A. Omran, Co-even domination number in some graphs, IOP Conf. Ser. Mater. Sci. Eng.
928 (2020) 042015.
[17] Y. Rajihy, Some properties of total frame domination in graphs, J. Eng. Appl. Sci. 13(Special issue1) (2018).
[18] S.H. Talib, A.A. Omran and Y. Rajihy, Additional properties of frame domination in graphs, J. Phys. Conf. Ser.
1664(1) (2020). ?
[19] S.H. Talib, A.A. Omran and Y. Rajihy, Inverse frame domination in graphs, IOP Conf. Ser. Mater. Sci. Engin.
928(4) (2020).
[20] H.J. Yousif and A.A. Omran, Closed fuzzy dominating set in fuzzy graphs, J. Phys. Conf. Ser. 1879 (2021) 032022.
[21] H.J. Yousif and A.A. Omran, Some results on the n-fuzzy domination in fuzzy graphs, J. Phys. Conf. Ser. 1879
(2021) 032009.
[22] H.J. Yousif and A.A. Omran, Inverse 2- anti fuzzy domination in anti fuzzy graphs, J. Phys. Conf. Ser. 1818
(2021) 012072.
Volume 13, Issue 1
March 2022
Pages 3891-3896
  • Receive Date: 07 July 2021
  • Revise Date: 19 August 2021
  • Accept Date: 04 October 2021